| Model Number |
MMT-723RNAL |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
10/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level.Customer¿s blood glucose was 429 mg/dl at the time of incident.Other blood glucose value mentioned was 387 mg/dl.Customer was not using the insulin pump within 48 hours of high blood glucose event.Customer was assisted with changing for the infusion set.Insulin pump was damaged.The insulin pump will not be returned for analysis.